# SDR W8PA960195

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587545
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE R-1 DOORWAY MOP SILL, RBL 57, BS 294-328, TO BE CORRODED.  CORROSION REWORK DEEMED TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW MOP SILL.  (M)
